Jñānābha‎, Vol. 50 (2) (2020), (160-166)

UNIQUENESS OF ALGEBROID FUNCTIONS IN CONNECTION TO NEVANLINNA’S FIVE-VALUE THEOREM

 

By

Ashok Rathod

Department of Mathematics

KLE Society’s G I Bagewadi Arts Science and Commerce College, Nippani - 591237, India

S. H. Naveenkumar

Department of Mathematics

GITAM University, Bangalore-562163, India

Email: ashokmrmaths@gmail.com and naveenkumarsh.220@gmail.com

(Received : July 03, 2019 ; Revised: December 19, 2020)

 

 

In this paper, we prove a uniqueness theorem for derivatives of algebroid functions which improve and generalize the Navenlinna’s five-value theorem for algebroid functions.

 

2010 Mathematics Subject Classifications: 30D35.

Keywords and phrases: Value Distribution Theory; Nevanlinna theory; algebroid functions, uniqueness.